Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Bipolar medication side effects: Trading one problem for another.
Bipolar medication side effects: Trading one problem for another.
I get dry mouth, nightmares, my hands shake, severe constipation nothing moves out with bloating and pain. I am in a depressive state. Like I had said, it's trading one set of problems for another.
Jump to this post
@mrser52 Elaine, please reconsider an abrupt stop to your medications. Check with your primary Dr and all specialists to get their assistance in finding another regimen to help your bipolar issues. Sometimes a reassessment shows your meds need to be changed or levels modified. If you have recently started any other meds, or other health issues have presented themselves, or you have gained/lost weight even, the current medications may cause problems. May I suggest you write down the side effects and document when they occur, severity, etc., and take the results to you dr.? Please let us know how the next few days go for you. Can you do that?
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In